Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 1

All articles in this issue are freely accessible.

A formula with nonnegative terms for the degree of the dual variety of a homogeneous space
Carrado de Concini and Jerzy Weyman.
Proc. Amer. Math. Soc. 125 (1997), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389514
On sums and products of integers
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 125 (1997), 9-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343715
On 2D packings of cubes in the torus
Andrew V. Reztsov and Ian H. Sloan.
Proc. Amer. Math. Soc. 125 (1997), 17-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401751
Primitive characters of subgroups of $M$-groups
Mark L. Lewis.
Proc. Amer. Math. Soc. 125 (1997), 27-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353389
$q$-analogue triangular numbers and distance geometry
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 125 (1997), 35-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377009
Rationally equivalent nilpotent groups and spaces
Joseph Roitberg.
Proc. Amer. Math. Soc. 125 (1997), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346986
On $k$-reflexive representations of algebras
K. R. Fuller, W. K. Nicholson and J. F. Watters.
Proc. Amer. Math. Soc. 125 (1997), 47-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363461
Transitive factorisations into transpositions and holomorphic mappings on the sphere
I. P. Goulden and D. M. Jackson.
Proc. Amer. Math. Soc. 125 (1997), 51-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396978
Central units of the integral group ring $\mathbb{Z}A_{5}$
Yuanlin Li and M. M. Parmenter.
Proc. Amer. Math. Soc. 125 (1997), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353390
Prime ideals in polynomial rings in several indeterminates
Miguel Ferrero.
Proc. Amer. Math. Soc. 125 (1997), 67-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363458
Small infinite dimensional modules for algebraic groups
Andy R. Magid.
Proc. Amer. Math. Soc. 125 (1997), 75-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389530
A bialgebra that admits a Hopf-Galois extension is a Hopf algebra
Peter Schauenburg.
Proc. Amer. Math. Soc. 125 (1997), 83-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363183
Factorisation in nest algebras
M. Anoussis and E. G. Katsoulis.
Proc. Amer. Math. Soc. 125 (1997), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340374
Dixmier’s theorem for sequentially order continuous Baire measures on compact spaces
Helmut H. Schaefer and Xiao-Dong Zhang.
Proc. Amer. Math. Soc. 125 (1997), 93-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342045
On invertibility in non-selfadjoint operator algebras
Junxi Zhao.
Proc. Amer. Math. Soc. 125 (1997), 101-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353409
An abstract ergodic theorem and some inequalities for operators on Banach spaces
Yuan-Chuan Li and Sen-Yen Shaw.
Proc. Amer. Math. Soc. 125 (1997), 111-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343708
Extensions of multipliers and dilations of projective isometric representations
Gerard J. Murphy.
Proc. Amer. Math. Soc. 125 (1997), 121-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343714
Sobolev type theorems for an operator with singularity
Shuji Watanabe.
Proc. Amer. Math. Soc. 125 (1997), 129-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343728
A family of permitted trigonometric thin sets
Miroslav Repický.
Proc. Amer. Math. Soc. 125 (1997), 137-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343721
Compact composition operators on the Nevanlinna class
Jun Soo Choa and Hong Oh Kim.
Proc. Amer. Math. Soc. 125 (1997), 145-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346966
Convex solutions of the Schröder equation in Banach spaces
Janusz Walorski.
Proc. Amer. Math. Soc. 125 (1997), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353404
Normal operators in $C*$-algebras without nice approximants
Don Hadwin and Terry A. Loring.
Proc. Amer. Math. Soc. 125 (1997), 159-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371125
Fredholm composition operators
Barbara D. MacCluer.
Proc. Amer. Math. Soc. 125 (1997), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371134
The optimality of James’s distortion theorems
P. N. Dowling, W. B. Johnson, C. J. Lennard and B. Turett.
Proc. Amer. Math. Soc. 125 (1997), 167-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346969
FK-multiplier spaces
D. J. Fleming and J. C. Magee.
Proc. Amer. Math. Soc. 125 (1997), 175-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353384
Some relations between Nörlund and Abel summability
J. R. Nurcombe.
Proc. Amer. Math. Soc. 125 (1997), 183-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346982
Invariance of spectrum for representations of $\mathrm{C}*$-algebras on Banach spaces
John Daughtry, Alan Lambert and Barnet Weinstock.
Proc. Amer. Math. Soc. 125 (1997), 189-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346968
A note on the Kobayashi-Royden metric for real ellipsoids
Wlodzimierz Zwonek.
Proc. Amer. Math. Soc. 125 (1997), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353411
Some Schrödinger operators with dense point spectrum
Barry Simon.
Proc. Amer. Math. Soc. 125 (1997), 203-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1346989
Fixed point subalgebras of rational higher-dimensional non-commutative tori
Carla Farsi and Neil Watling.
Proc. Amer. Math. Soc. 125 (1997), 209-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350941
A Cantor-Lebesgue theorem with variable “coefficients”
J. Marshall Ash, Gang Wang and David Weinberg.
Proc. Amer. Math. Soc. 125 (1997), 219-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350931
Densities with the mean value property for harmonic functions in a Lipschitz domain
Hiroaki Aikawa.
Proc. Amer. Math. Soc. 125 (1997), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363444
Stability and almost periodicity of solutions of ill-posed abstract Cauchy problems
R. deLaubenfels and Vu Quôc Phóng.
Proc. Amer. Math. Soc. 125 (1997), 235-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350938
The essential selfcommutator of a subnormal operator
John B. Conway and Nathan S. Feldman.
Proc. Amer. Math. Soc. 125 (1997), 243-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363417
Semiconstant measures on hyperbolic logics
Marjan Matvejchuk.
Proc. Amer. Math. Soc. 125 (1997), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350955
Covering by complements of subspaces, II
W. Edwin Clark and Boris Shekhtman.
Proc. Amer. Math. Soc. 125 (1997), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346967
A generalization of the classical sphere theorem
Changyu Xia.
Proc. Amer. Math. Soc. 125 (1997), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363441
Affine and homeomorphic embeddings into $ℓ^{2}$
Czeslaw Bessaga and Tadeusz Dobrowolski.
Proc. Amer. Math. Soc. 125 (1997), 259-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A metric condition which implies dimension $\le1$
Michael Levin and Roman Pol.
Proc. Amer. Math. Soc. 125 (1997), 269-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389528
Harmonic tori in quaternionic projective 3-spaces
Seiichi Udagawa.
Proc. Amer. Math. Soc. 125 (1997), 275-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353402
Smooth structures on complex surfaces with fundamental group $\mathbf{Z}_{2}$
Shuguang Wang.
Proc. Amer. Math. Soc. 125 (1997), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353405
Kojima’s eta-function for manifold links in higher dimensions
Gui-Song Li.
Proc. Amer. Math. Soc. 125 (1997), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396986
The fundamental lemma for $Sp(4)$
Thomas C. Hales.
Proc. Amer. Math. Soc. 125 (1997), 301-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346977
Infinite loop spaces and Neisendorfer localization
C. A. McGibbon.
Proc. Amer. Math. Soc. 125 (1997), 309-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371135